MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. CREO STABILIZATION SYSTEM; CREO THREADED 9.5X80MM POLYAXIAL SCREW

GLOBUS MEDICAL, INC. CREO STABILIZATION SYSTEM; CREO THREADED 9.5X80MM POLYAXIAL SCREW
Model Number 5119.1982
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 11/04/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Neither the device or any imaging could be provided for evaluation.It was reported that a driver tip fractured and remained stuck in the patient and a cut piece of rod was tightened to the screw head and used to try to remove the screw, resulting in the screw head disassociation from the screw post.Although the reported sequence of events contributed to the user attempting a rescue method, the screw is not designed to be removed by turning a rod tightened to the screw head.This may have resulted in excessive forces on the screw head causing dissociation from the screw post.
 
Event or Problem Description
It was reported that during a revision surgery the screw head of a creo threaded polyaxial screw popped off while it was being removed.It was left in the patient's body.This event occurred in japan.

Brand Name
CREO STABILIZATION SYSTEM
Common Device Name
CREO THREADED 9.5X80MM POLYAXIAL SCREW
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key15978221
Report Number3004142400-2022-00182
Device Sequence Number12568842
Product Code MNH
UDI-Device Identifier00889095106077
UDI-Public00889095106077
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K124058
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5119.1982
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/17/2022
Initial Report FDA Received Date12/14/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient RaceAsian